Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Banach space properties of Ciesielski-Pol's $ C(K)$ space

Authors: G. Godefroy, J. Pelant, J. H. M. Whitfield and V. Zizler
Journal: Proc. Amer. Math. Soc. 103 (1988), 1087-1093
MSC: Primary 46E99; Secondary 46B20
MathSciNet review: 954988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ C(K)$ space $ {X_0}$ which Ciesielski and Pol show does not continuously linearly inject into any $ {c_0}(\Gamma )$ has an equivalent $ {C^\infty }$-norm, is Lipschitz equivalent to a $ {c_0}(\Gamma )$, and the density character of $ {X_0}$ is equal to the $ {w^*}$-density character of $ X_0^*$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E99, 46B20

Retrieve articles in all journals with MSC: 46E99, 46B20

Additional Information

PII: S 0002-9939(1988)0954988-5
Keywords: Renorming, $ {C^\infty }$-norms, three space problem, injections into $ {c_0}(\Gamma )$
Article copyright: © Copyright 1988 American Mathematical Society